Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 134, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:01 PM CDT for Washington County, Minnesota; Polk County, Saint Croix County, Wisconsin. It was in force for 44 min. 32 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 4:01 PM CDT (21:01 UTC)
- Expired
- May 19, 2022, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Washington County, MN, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:01 PM CDT | HAIL 1 | 2 W Stillwater, MN | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 19, 4:02 PM CDT | HAIL 1.25 | 2 W Stillwater, MN | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 19, 4:02 PM CDT | HAIL 1.75 | Lake Elmo, MN | |
| May 19, 4:03 PM CDT | HAIL 1 | 2 Sw Stillwater, MN | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 19, 4:03 PM CDT | HAIL 1.5 | 2 W Stillwater, MN | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 19, 4:04 PM CDT | HAIL 1.75 | 2 Ne Woodbury, MN | |
| May 19, 4:05 PM CDT | HAIL 1.25 | 1 W Woodbury, MN | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 19, 4:05 PM CDT | HAIL 1.5 | 2 Ne Woodbury, MN | |
| May 19, 4:05 PM CDT | HAIL 1.5 | 3 Ne Lake Elmo, MN | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 19, 4:05 PM CDT | HAIL 1.75 | 2 E Lake Elmo, MN | |
| May 19, 4:06 PM CDT | HAIL 1.25 | 2 W Woodbury, MN | |
| May 19, 4:07 PM CDT | HAIL 1 | 6 Nnw Hudson, WI | |
| May 19, 4:08 PM CDT | HAIL 1.5 | Woodbury, MN | |
| May 19, 4:10 PM CDT | HAIL 1 | 2 Sw Bayport, MN | |
| May 19, 4:10 PM CDT | HAIL 1.75 | 1 Sw Bayport, MN | |
| May 19, 4:11 PM CDT | HAIL 2 | Bayport, MN | |
| May 19, 4:12 PM CDT | HAIL 1.25 | Lake St. Croix Beach, MN | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 19, 4:13 PM CDT | HAIL 1.25 | 2 E Woodbury, MN | |
| May 19, 4:13 PM CDT | HAIL 1.5 | 3 E Bayport, WI | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 19, 4:13 PM CDT | HAIL 1.5 | Hudson, WI | |
| May 19, 4:13 PM CDT | HAIL 2 | 2 Se Hudson, WI | |
| May 19, 4:15 PM CDT | HAIL 1.5 | 1 Ne Woodbury, MN | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 19, 4:18 PM CDT | HAIL 1.5 | 3 Se Lake Elmo, MN | |
| May 19, 4:18 PM CDT | HAIL 2 | 1 Se Hudson, WI | |
| May 19, 4:20 PM CDT | HAIL 1.75 | Woodbury, MN | |
| May 19, 4:21 PM CDT | HAIL 1.25 | 2 W Roberts, WI | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 19, 4:21 PM CDT | HAIL 1.75 | 2 E Lake Elmo, MN | REPORT FROM MPING: GOLF BALL (1.75 IN.). |
| May 19, 4:22 PM CDT | HAIL 1.5 | 2 W Roberts, WI | |
| May 19, 4:25 PM CDT | HAIL 1 | 4 Ne River Falls, WI | |
| May 19, 4:26 PM CDT | HAIL 1.5 | 2 W Roberts, WI | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 19, 4:33 PM CDT | HAIL 1.75 | 1 Nw Baldwin, WI | |
| May 19, 4:34 PM CDT | HAIL 1.5 | 2 Ne Hammond, WI | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 33 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679
WUUS53 KMPX 192101
SVRMPX
MNC163-WIC095-109-192145-
/O.NEW.KMPX.SV.W.0134.220519T2101Z-220519T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
401 PM CDT Thu May 19 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Washington County in east central Minnesota...
St. Croix County in west central Wisconsin...
Southeastern Polk County in northwestern Wisconsin...
* Until 445 PM CDT.
* At 400 PM CDT, severe thunderstorms were located along a line
extending from near Scandia to Stillwater to near Woodbury, moving
east at 60 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Severe thunderstorms will be near...
Scandia and Bayport around 405 PM CDT.
Somerset and Osceola around 410 PM CDT.
Hudson, New Richmond, North Hudson and Star Prairie around 415 PM
CDT.
River Falls and Roberts around 420 PM CDT.
Other locations in the path of these severe thunderstorms include
Amery, Hammond, Baldwin, Clear Lake, Woodville, Clayton and Glenwood
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4543 9217 4517 9216 4506 9213 4489 9221
4488 9289 4492 9299 4504 9294 4524 9298
TIME...MOT...LOC 2100Z 259DEG 54KT 4521 9286 4506 9284 4492 9299
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CTG2 follow-up statements
839
WWUS53 KMPX 192118
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
418 PM CDT Thu May 19 2022
MNC163-192127-
/O.CAN.KMPX.SV.W.0134.000000T0000Z-220519T2145Z/
Washington MN-
418 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.
LAT...LON 4543 9217 4517 9216 4506 9213 4489 9221
4488 9278 4494 9275 4497 9277 4503 9276
4512 9269 4520 9266 4532 9264
TIME...MOT...LOC 2117Z 259DEG 54KT 4525 9253 4510 9251 4496 9266
$$
WIC095-109-192145-
/O.CON.KMPX.SV.W.0134.000000T0000Z-220519T2145Z/
St. Croix WI-Polk WI-
418 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR ST. CROIX AND SOUTHEASTERN POLK COUNTIES...
At 417 PM CDT, severe thunderstorms were located along a line
extending from near Star Prairie to New Richmond to near Hudson,
moving east at 60 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters reported golf ball size hail in
Hudson at 415 PM CDT.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Amery, Clear Lake, Woodville, Clayton and Glenwood City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4543 9217 4517 9216 4506 9213 4489 9221
4488 9278 4494 9275 4497 9277 4503 9276
4512 9269 4520 9266 4532 9264
TIME...MOT...LOC 2117Z 259DEG 54KT 4525 9253 4510 9251 4496 9266
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG321
WWUS53 KMPX 192138
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
438 PM CDT Thu May 19 2022
WIC095-109-192145-
/O.CON.KMPX.SV.W.0134.000000T0000Z-220519T2145Z/
St. Croix WI-Polk WI-
438 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN ST. CROIX AND SOUTHEASTERN POLK COUNTIES...
At 437 PM CDT, severe thunderstorms were located along a line
extending from near Clayton to 6 miles north of Glenwood City to near
Woodville, moving east at 60 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Amery, Baldwin, Hammond, Woodville, Glenwood City, Clear Lake,
Clayton, Forest, Emerald, Cylon, Downing and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4517 9216 4506 9213 4489 9221 4489 9249
4533 9236 4533 9217
TIME...MOT...LOC 2137Z 270DEG 54KT 4530 9216 4515 9214 4501 9229
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 16 minutes earlier.
Area forecast discussion, May 19, 3:45 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT Thu May 19 2022 .DISCUSSION...(This evening through Thursday) Issued at 345 PM CDT Thu May 19 2022 KEY MESSAGES: - Large hail/damaging winds are main the main threats across southern/central Minnesota into western Wisconsin. In additional a few tornadoes are also possible in southern Minnesota into parts of western Wisconsin. - Cooler temperatures Friday through mid-next week with frost potential Saturday and Sunday morning. This evening and tonight... Severe thunderstorm and tornado watches are out through this evening. The biggest risk will be along a warm front moving across southern Minnesota where the tornado watch is in effect. The forcing from this front as well as the low level shear in this area will allow for surface based storms with rotation. This could lead to some supercells with all threats possible. Farther north including the Twin Cities and Eau Claire will be more of a severe thunderstorm threat with more of a elevated hailer type of storm favored. One of the biggest areas of uncertainty right now is low level moisture as this will be needed to for true surface based storms and low enough LCLs to make the environment favorable for tornadoes. Based on what this environment was able to do earlier today with large hail this threat will continue across the area this evening. As we approach sunset the severe threat will fade as instability falls. Unless a linear system can come together and develop a cold pool that is. Then a wind threat will persist, although this is most likely to occur in western Wisconsin than in any part of Minnesota. Rain chances will continue into tonight, with a chance for some lightning. Friday through Thursday... Behind the cold front below normal temperatures will persist into the weekend. We will also dry out as the low behind this moves into the Great Lakes. As we move deeper into the weekend there will be a system moving to our south that could transport enough moisture Saturday night into Sunday morning for some rain showers. Behind this rain chance high pressure moves in for the rest of the weekend into early next week. By the middle of next week another chance for precipitation arrives. With a wide spread in the models both deterministic and ensembles confidence is not yet high enough for details yet. With the high moving out we will also see a return to normal temperatures next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1209 PM CDT Thu May 19 2022 Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU, with some isolated between KMKT-KMSP as of 1715z. Confidence remains low on coverage of TSTM activity this afternoon. However, based on trends and model guidance, the best area of TSTM will occur near KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may affect KEAU before 21z. AMD will be likely due to uncertainties in the forecast and coverage of TSTM. Otherwise, SHRA become more apparent along and behind the main frontal passage this evening. MVFR cigs may develop with the SHRA and cold frontal passage this evening. LLWS is also possible due to the strong nature of the surface low and wind shear above the surface. KMSP... Confidence is low enough to keep TSTM out of the 18z TAF. However, best coverage if TSTM develops will occur between 21-01z. Otherwise, SE winds will shift to the W/NW with the frontal passage this evening. SHRA is possible overnight with only isolated TSTM at best. Gusty W winds will develop Friday morning. /OUTLOOK FOR KMSP/ Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts. Sun...VFR. Wind NW 10-15 kts. Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...NDC AVIATION...JLT
Hazardous weather outlook, May 19, 2:52 AM CDT, 13 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 252 AM CDT Thu May 19 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 200800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 252 AM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Scattered thunderstorms can be expected this afternoon and evening across the entire coverage area. Some of these storms will likely be severe, particularly across eastern and southern Minnesota into western Wisconsin. Large hail, including hail over 1 inch in diameter, damaging wind gusts and a few tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, May 19, 12:40 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HAIL 3 E TWIN LAKES 43.56N 93.36W
05/19/2022 M3.00 INCH FREEBORN MN TRAINED SPOTTER
MEASURED 8 CM SIZED HAIL SO ROUGHLY 3 INCHES
FELL SOUTH OF ALBERT LEA WITH LOTS OF
SMALLER HAIL. TIME ESTIMATED BASED ON RADAR.
&&
NDCLocal storm report, May 19, 12:45 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM HAIL EMMONS 43.51N 93.48W
05/19/2022 E2.00 INCH FREEBORN MN BROADCAST MEDIA
FOUR HAIL STONES BETWEEN GOLF BALL AND TWO
INCH SIZED BASED ON ESTIMATE WITH TIME
ESTIMATED BASED ON RADAR.
&&
NDCLocal storm report, May 19, 1:16 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 2 SE MYRTLE 43.54N 93.13W
05/19/2022 M1.50 INCH FREEBORN MN BROADCAST MEDIA
HAIL OF VARIOUS SIZES FELL WITH LARGEST
AROUND THE SIZE OF PING PONG BALLS WITH TIME
ESTIMATED BASED ON RADAR.
&&
NDCSpecial weather statement, May 19, 3:31 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
331 PM CDT Thu May 19 2022
MNZ053-060>063-WIZ014-023-192115-
Anoka MN-Washington MN-Hennepin MN-Ramsey MN-Chisago MN-Polk WI-
St. Croix WI-
331 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of central Hennepin,
southeastern Chisago, Anoka, Washington, Ramsey, northwestern St.
Croix and southwestern Polk Counties through 415 PM CDT...
At 331 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Lake Park, or 10 miles north of Minneapolis, moving northeast
at 65 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Shoreview, Mounds View and Arden Hills around 335 PM CDT.
Blaine, Lino Lakes and Vadnais Heights around 340 PM CDT.
Hugo around 345 PM CDT.
Forest Lake around 350 PM CDT.
Other locations in the path of this storm include Chisago City,
Scandia, Lindstrom, Osceola, Center City, St. Croix Falls, Taylors
Falls and Dresser.
This includes the following highways...
Interstate 35 between mile markers 130 and 145.
U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
U.S. Highway 61 between mile markers 163 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Minnesota...and northwestern and west
central Wisconsin.
&&
LAT...LON 4503 9239 4490 9349 4523 9356 4522 9353
4527 9351 4542 9316 4541 9302 4547 9302
4560 9270
TIME...MOT...LOC 2031Z 237DEG 57KT 4511 9329
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CTGLocal storm report, May 19, 3:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 1 NW FALCON HEIGHTS 45.00N 93.20W
05/19/2022 U1.25 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0339 PM HAIL 1 S GOLDEN VALLEY 44.98N 93.38W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0340 PM HAIL 3 SW MINNEAPOLIS 44.95N 93.30W
05/19/2022 E1.00 INCH HENNEPIN MN PUBLIC
0342 PM HAIL 1 ESE MINNEAPOLIS 44.98N 93.25W
05/19/2022 M1.00 INCH HENNEPIN MN NWS EMPLOYEE
0345 PM HAIL 4 NE RICHFIELD 44.93N 93.26W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0345 PM HAIL 1 NW FALCON HEIGHTS 45.00N 93.20W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0347 PM HAIL 4 SW FALCON HEIGHTS 44.94N 93.21W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0347 PM HAIL 4 SE MINNEAPOLIS 44.93N 93.23W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 19, 4:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 NNW MENDOTA HEIGHTS 44.93N 93.16W
05/19/2022 M1.75 INCH RAMSEY MN TRAINED SPOTTER
&&
CEOThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:42 AM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 19, 11:04 AM CDT | Special Weather Statement | MPX | Faribault | 26 min |
| May 19, 11:30 AM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| May 19, 11:34 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 41 min |
| May 19, 12:05 PM CDT | Special Weather Statement | MPX | Freeborn | 25 min |
| May 19, 12:13 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 32 min |
| May 19, 12:35 PM CDT | Special Weather Statement | MPX | Steele | 25 min |
| May 19, 3:31 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 44 min |
| May 19, 3:41 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 34 min |
| May 19, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 24 min |
| May 19, 4:04 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 26 min |
| May 19, 4:05 PM CDT | Special Weather Statement | MPX | Le Sueur | 25 min |
| May 19, 4:10 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 24 min |
| May 19, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 24 min |
| May 19, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 20 min |
| May 19, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 19 min |
| May 19, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 19 min |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Waseca | 31 min |
| May 19, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 25 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 25 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 20 min |
| May 19, 5:32 PM CDT | Special Weather Statement | MPX | Rice | 13 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 36 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 16 min |
| May 19, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 24 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 34 min |
| May 18, 7:00 PM CDT | Special Weather Statement | MPX | Barron | 45 min |
| May 18, 7:03 PM CDT | Special Weather Statement | MPX | Polk | 42 min |
| May 18, 7:05 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 25 min |
| May 18, 9:02 PM CDT | Special Weather Statement | MPX | Eau Claire | 28 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 44 min |
| May 19, 4:35 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Pierce, Polk, Saint Croix | 40 min |
| May 19, 4:51 PM CDT | Special Weather Statement | MPX | Barron | 54 min |
| May 19, 5:02 PM CDT | Special Weather Statement | MPX | Rusk | 43 min |
| May 19, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 32 min |
| May 19, 5:16 PM CDT | Special Weather Statement | MPX | Pierce | 29 min |
| May 19, 5:32 PM CDT | Special Weather Statement | MPX | Pierce | 43 min |
| May 19, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.